# SDR IPXA09856170

- Difficulty date: May 30, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N852UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46052
- Aircraft time: 63,100 hours, 23,356 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV SURVEY SEQ 852-S4-30418 RT SIDE OF VERTICAL STAB L/E AT STATION XFS 74. 00 EXTERNAL DOUBLER DOES NOT CORRELATE TO SRM.  ACCOMPLISHED REPAIR PER TIMCO REO-G12834 REV B AND EO DC8-5530-33667-A.
